# SDR AALA202503218592

- Difficulty date: January 29, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 76,669 hours, 29,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57559179205
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING SHROUD BOX LOWER SKIN PANEL, LOWER SURFACE WORN BETWEEN WX379 AND WX897.5. REPAIRED SKIN PANEL PER EA 503705.
